# SDR CALA2023102703205

- Difficulty date: October 24, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 81,836 hours, 32,102 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Aft Cargo
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: B

## Discrepancy

AFT CARGO DISPLAYED ON UPPER ECAM SCREEN. - DOOR AFT CARGO DOOR SHOWED OPEN DURING FLIGHT. PERFORMED OPERATIONAL TEST OF AFT CARGO DOOR REF AMM 52-32-00-710-001-A. FOUND 2 SCREWS WHERE THE DOOR HANDLE ATTACHES TO THE LEVER ASSY VERY LOOSE CAUSING THE DOOR HANDLE TO POP OUT A LITTLE WHEN FLAPPER IS PUSHED IN CAUSING THE AFT CARGO DOOR INDICATION TO INDICTE OPEN. TIGHTENED SCREWS NO SLOP IN HANDLE NOW.
